# SDR SIMA20150619003

- Difficulty date: June 19, 2015
- Submitted: June 25, 2015
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 37,874 hours, 34,684 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 12021065001
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AML 3806014 TDMI 633T5222 MAIN PAX DOOR GOUGE.  PERMANENT REPAIR ERS-EM-52DF-349 REPAIRED PAX DOOR IAW ERS-EM-52MR-373.  SEE NRTC E453271 FOR WORK ACCOMPLISHED.
